# SDR TWAA9904907

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Galley Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE FIRST FLOOR PANEL I/B OF FWD GALLEY DOOR JAMB HAD CORROSION. FABRICATED FLOOR PANEL AND 2 NEW EVAC SLIDE CASTINGS. PRIMED AND PAINTED WHITE.
